# SDR DEMA20201208A

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N922FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0022
- Aircraft time: 18,628 hours, 15,916 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON LANDING ROLL OUT, PILOT NOTICED PARTIAL RT BRAKE FAILURE.  PILOT WAS ABLE TO SAFELY TAXI AIRCRAFT TO GATE.  MAINTENANCE PERSONNEL PERFORMED BRAKE SYSTEM BLEED.  OPERATIONAL CHECK OK.
